# SDR SWAA2022021413922

- Difficulty date: April 6, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 23505
- Aircraft time: 41,931 hours, 24,652 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY BS 767+6 FLOOR SPLICE RBL 10 TO LBL10 / CORROSION ON AFT CARGO BAY B.S 767+6 FLOOR SPLICE WAS FOUND OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS RECIEVED NEW PART ON PO# 670176
